Punjab University Journal of Mathematics, Vol 51, No 1 (2019)

Font Size:  Small  Medium  Large

A Numerical Iterative Scheme for Solving Nonlinear Boundary Value Problems of Fractional Order 0 < α < 1

Muhammad Adnan Anwar, Shafiq Ur Rehman, Fayyaz Ahmad, Muhammad Irfan Qadir

Full Text: PDF


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved